# SDR CA130222001

- Difficulty date: December 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, THE ENGINE EXPERIENCED HIGH ITT, ON RED LINE. TAKEOFF WAS ABORTED.  A DATA COLLECTION UNIT DOWNLOAD WAS CARRIED OUT AND IT SHOWS THAT THE ITT REACHED 754 C. TROUBLESHOOTING IS ON-GOING.
